Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Heckscher-Ohlin Theorem, the Leontief Paradox, and Patterns of Economic Growth

Nobuo Minabe
The American Economic Review
Vol. 56, No. 5 (Dec., 1966), pp. 1193-1211
Stable URL: http://www.jstor.org/stable/1815303
Page Count: 19
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Heckscher-Ohlin Theorem, the Leontief Paradox, and Patterns of Economic Growth
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[1193]
    [1193]
  • Thumbnail: Page 
1194
    1194
  • Thumbnail: Page 
1195
    1195
  • Thumbnail: Page 
1196
    1196
  • Thumbnail: Page 
1197
    1197
  • Thumbnail: Page 
1198
    1198
  • Thumbnail: Page 
1199
    1199
  • Thumbnail: Page 
1200
    1200
  • Thumbnail: Page 
1201
    1201
  • Thumbnail: Page 
1202
    1202
  • Thumbnail: Page 
1203
    1203
  • Thumbnail: Page 
1204
    1204
  • Thumbnail: Page 
1205
    1205
  • Thumbnail: Page 
1206
    1206
  • Thumbnail: Page 
1207
    1207
  • Thumbnail: Page 
1208
    1208
  • Thumbnail: Page 
1209
    1209
  • Thumbnail: Page 
1210
    1210
  • Thumbnail: Page 
1211
    1211